# SDR SWAA000370

- Difficulty date: February 29, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N668SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23060
- System (JASC): 2740 · Stabilizer Control System
- Part: Bearing
- Part number: MS27646
- Condition: Worn
- Location: Cockpit
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, STAB TRIM WHEEL STARTED MAKING A GRINDING NOISE.  REMOVED AND REPLACED STAB TRIM WHEEL OUTER BEARING.
